# SDR AALA201506019008

- Difficulty date: May 30, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 1897, EN-ROUTE, ON TAKEOFF WITH FLAPS 2, FLEX 54,151,000 POUNDS, HAD PITCH AXIS OSCILLATION & PORPOISING.  IT WAS VERY NOTICEABLE AT FIRST, BUT DAMPENED TO NOTHING ABOUT 90 - 120 SECONDS AFTER FLAP RETRACTION.  AN OPERATIONAL DECISION WAS MADE TO RETURN TO FIELD.  AN EMER WAS DECLARED.  A SIMULATED LANDING WAS MADE BEFORE THE ACTUAL LANDING WAS MADE TO ENSURE THAT THE PROBLEM WOULD NOT REOCCUR, NO PROBLEMS WERE ENCOUNTERED & THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  DOWNLOADED DFDR DATA & PERFORMED TROUBLESHOOTING PROCEDURES, NO FAULTS WERE FOUND.  ALL SYS TESTS WERE SATISFACTORY.  A FUNCTIONAL CHECK FLIGHT WAS ALSO MADE TO ENSURE THERE WERE NO FAULTS.  THE FLIGHT TEST PASSED.
